# SDR F3LA200400072

- Difficulty date: July 23, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 8,468 hours, 3,744 cycles
- Engine: Ge CFM56*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: PG1152BC02
- Part serial: 01104481
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  FLIGHT CREW REPORTED THERE WAS NO AIRSPEED INDICATION ON CAPT'S SIDE.  FIRST OFFICER'S AIRSPEED WAS 110 KIAS.  BRAKE TEMP ACHIEVED 550 DEG. TROUBLESHOT LACK OF AIRSPEED INDICATION.  PERFORMED EFCS GND SCAN IAW AMM 27-96-00-740-001 AND IRU-1 GND SCAN IAW 34-13-00-740-003, INCLUDING BITE TESTS/DYNAMIC SLEW OF ADIRU-1.  REPLACED ADC 19FP1 IAW AMM 34-11-17, PAGE 401.  ADM LEAK CHECK GOOD.  INSPECTED BRAKES IAW AMM 05-51-16-PB601.  NO DEFECTS NOTED.
